# SDR A6WA200540279

- Difficulty date: August 5, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 7,604 hours, 6,517 cycles
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 755469E
- Condition: Lack Of Lube
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL 70 KNOTS IDG NR FAIL, GEN NR 2 OFF APPEARED MODERATE BREAKING BTMS READOUT 4, 5,6,7 FOUND NR 2 IDG OIL LEVEL LOW SERVICED NR 2 IDG RAN ENGINE NO LEAKS NOTED OPS CHECK GOOD IAW MM.  PERFORMED RTO INSPECTION.  (K)
